# SDR SIMA20120406005

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 21,937 hours, 19,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3066, CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  DURING INSPECTION FOUND LOWER ROLLER OUT OF RIG.  ADJUSTED ROLLERS IAW AMM 52-18-00 AND PERFORMED FORCE CHECK IAW AMM 52-18-00.  AVG LOAD 19.5KGF WITHIN LIMITS.  AIRCRAFT RETURNED TO SERVICE.
